BibTeX record journals/amc/MoQ14

download as .bib file

@article{DBLP:journals/amc/MoQ14,
  author    = {Yan Mo and
               Tao Qian},
  title     = {Support vector machine adapted Tikhonov regularization method to solve
               Dirichlet problem},
  journal   = {Appl. Math. Comput.},
  volume    = {245},
  pages     = {509--519},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.amc.2014.07.089},
  doi       = {10.1016/j.amc.2014.07.089},
  timestamp = {Fri, 21 Feb 2020 21:23:02 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/MoQ14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics